# SDR SWAA2025010877600

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 947.5 AND STRINGER 26L AT AFT CARGO COMPARTMENT 2024-763732<[01] REPLACED SUPPORT BRACKET BS 947.5 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW SRM 737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET BS 947.5 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW SRM 737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW  RII
